# SDR DXTA200500820

- Difficulty date: July 7, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N984QS
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 5,256 hours, 3,326 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

INFLIGHT, CLIMBING THROUGH 35,000 FT, 3 LOUD AUDIBLE THUMPS HEARD AND FELT EMITTNG FROM LT FORWARD NOSE COMPARTMENT.  FOUND RT MAIN FREE FALL CABLE W/TENSION CAUSING RT MAIN GEAR HOOK TO BE UNSEATED IN EXTEND POSITION.  READJUSTED RT MAIN GEAR FREEFALL TENSION TO RESLACK IAW THE 750MM 32-30-05 FREEFALL CHECK GOOD IAW 750 M/M 32-00-01.
